MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER

RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER
Model Number 956-622
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on b)(6) 2023, when the operator tried to vent air from blood sample in the safepico aspirator using vtc, he felt the plunger was stiff, but pushed the plunger anyway.Then blood spouted from the tip of the vtc, and the operator was exposed to the blood on his face.The operator underwent a blood test, and fortunately no infection has been confirmed at this time.It was confirmed that the operator was exposed to the blood on only his skin and clothes, not on mucous membranes such as eyes and mouth.
 
Additional Manufacturer Narrative
During investigation it was found that the device was either: lot nq25 - (b)(4), date of manufacturer = 27feb2023 or lot nq26 - (b)(4), date of manufacturer = 28feb2023 radiometer investigations have determined the root cause to be unknown.All reference samples from both probable lot numbers were found to meet the specifications.

Brand Name
SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER
Common Device Name
SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
christoffer thaysen
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key17555913
Report Number3002807968-2023-00034
Device Sequence Number11672437
Product Code JKA
UDI-Device Identifier05700699566225
UDI-Public(01)05700699566225(17)250227(10)NQ25
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-622
Device Catalogue Number956-622
Device Lot NumberNQ25
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown